# SDR ASAA2020060832778

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,419 hours, 6,186 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1582
- Condition: Failed
- Location: Ac Bay
- Part time: 78,316 hours, 37,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL. GOES OUT ON RESET. GROUNDED - YES. CONFIRMED FAULT, "CONT CAB ZONE" TEMP LIGHT ILLUMINATES ON RECALL. NR 2 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL "FLIGHT DECK TCV" (V143). REMOVED & REPLACED FLIGHT DECK TCV REF AMM 21-61-21, LEAK CK & OPS CK NML REF AMM 21-61-00-700-806-002. NR 1 PACK/ZONE TEMP CONTROLLER SHOWS NO FAULTS.
